# SDR 07FDEA02015

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 49,432 hours, 10,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR, BETWEEN OUTBOARD ISLAND MOUNTING BRACKET NR 1 AND NR 2 FROM OUTBOARD, LOWER FACE FOUND CORRODED.  REPAIRED AS PER FEDEX E.A. 1-5710-111113.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
